# SDR YENA2024071200995

- Difficulty date: July 10, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N996JL
- Make and model: Airbus A321-231
- Aircraft serial: 08342
- Aircraft time: 21,132 hours, 6,765 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: A TEST FLIGHT WAS REQUIRED DUE TO FLIGHT CONTROL HARDWARE PREVENTIVE MAINTENANCE  WHERE THE WORKSCOPE  INCLUDED THE DISASSEMBLY OF SYSTEMS AND COMPONENTS THAT AFFECT THE OPERATIONAL  CHARACTERISTIC OF THE AIRCRAFT THE AIRCRAFT PASSED ALL TESTING; INFORMATION NOTED BY MAINTENANCE PER TSI 64339.
TEST FLIGHT PARAMETERS REVIEWED BY MCC DUTY MANAGER WILSON PIEDRA AND CONFIRMED SUCCESSFUL. AIRCRAFT OK FOR SERVICE.
